Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
60 Posts
Discussion Starter #1
So I've been on Zoloft 50 for a little under a year now, and due to a combination of things (being absolutely stone broke and unemployed, don't have a health care card, not sure if it's helping enough to warrant the side effects, psychiatrist suggested that it would be worth a try etc) I've decided to taper it off and go pill-free for a while. Unfortunately I ran out of my supply a bit faster than I thought I would so I basically went from 50 mg per day to 50 every second day, to none at all within about a fortnight.

Now I keep having 'warpy' spells (like dizzy spells, but lasting for only a second or so) and I'm tired all the time, and grumpy as heck to boot. Does anyone have any suggestions on how I can get over this faster? Or should I just suck it up and borrow some cash to get back on the meds?
 

·
Registered
Joined
·
2,403 Posts
Getting back on the med and tapering down slowlier would probably be the best option.
 

·
Registered
Joined
·
4 Posts
i just quit taking 200mg a day 2 days ago for a little over a year. i do have alot of xanax with me, so that might be helping but i hope i dont have bad withdraws from stopping cold turkey
 

·
Registered
Joined
·
544 Posts
Never stop cold turkey. There are too many negatives that outweigh any positive effect in doing this. Going cold turkey is dangerous and quite disabling. So if you have a job or any particular commitment, kiss that bye-bye. Always taper off slowly with the help of your doctor. They can provide a good plan for the tapering process and may prescribe some additional medications to help with any withdrawal symptoms.
 
1 - 4 of 4 Posts
Top